# SDR UIEA2023011800059

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 104,204 hours, 20,147 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin Panel
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DELAMINATION DAMAGES ON VERTICAL STABILIZER SKIN PANEL BETWEEN FSS 18.037 / FSS 92.5, FSS 245.653 / FS 321.046 AND AUXILIARY /FR (REPAIR WAS ACCOMPLISHED PER BOEING SR# 3-5540076887 AND SRM 55-30-01 REPAIR  SRM 51-70-10 REQUIREMENTS.)
